# SDR UPS97224679

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE JUST FWD OF L1 DOOR APPROX 12 IN EXT SKIN 5X 2 REF DMI 140558.  REMOVED AND REPLACED LEFT SIDE FUSELAGE SKIN PANEL FROM STA 259.5 TO STA 312 AND S-10L TO S-14L AS PER UPS EO B727-5330-9847-A DATED 10/31/97. (REF N/R 731755).
